Thank you for your question, but I have a couple questions to clarify information.
A UTI is a urinary tract infection, also referred to as a bladder infection or cystitis. Usually it is treated with antibiotics, but you did not mention any antibitoics. Did they prescribe antibiotics? Or could it be a URI, an upper respiratory infection?
Is the phenergan a pill or a suppository?
If it is a pill, are you able to keep the pill down long enough for it to work or do you vomit shortly after taking the medicine?
Thank you for the additional information.
The Bactrim is commonly used for a UTI.
A viral syndrome is the most common cause of nausea, vomiting, and body aches, although any significant infection can cause nausea and vomiting. Lightheadedness and dizziness can also be related to any significant infection, due to dehydration.
There are several important issues to try to help with your other symptoms. The most important is to maintain hydration. Any acute infection will increase the fluid demands for the body, so there is a general recommendation that you should be drinking plenty of fluids, preferably several liters of fluid per day. Certain fluids will also do better at improving hydration, such as fruit juices and sports drinks. If you are also having nausea and vomiting, it makes it more difficult to drink plenty of fluids. Phenergan is the most commonly used medicine to try to relieve the nausea and vomiting. Although it does not usually directly help the lightheadedness and dizziness, hopefully it will allow for an increased intake of fluids. If the Phenergan does not adequately control the nausea and vomiting, there are several other medicines that can be used. Meclizine, which is available over the counter can help relieve nausea and can help dizziness in some people.
If you are unable to maintain adequate fluid intake despite medicines to control the nausea and vomiting, that is an indication that should be seen again.
Certainly. If I can provide any further assistance, please let me know.